sexologist-icon
Bleeding aftrer 4 days
Dear sir/madam, my wife is going through a medical abortion by mtp kit after 4 days of misoprostol, severe pain and bleeding happens. what should we do? she is in fear as well as me.
92 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Take painkiller medicines. If bleeding is severe then go to the hospital immediately.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
She can take combiflam If excessive bleeding then need to go to hospital
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.